Ask a doctor

I Was over Injected with Teosyal Kiss and Fortelis Extra - 3.5 Years Ago?

It was injected into my lips and the area on top of my lips as well. Anyway...most of the product has disappeared.... but I know this product has stimulated my own collagen because my lips are still more full than compared to before I had them injected. So my question is, will this extra fullness ever go away....I don't like the extra thickness on top lip on my lips (the area between my nose and upper lips). Am I stuck with it forever?

Doctor Answers (1)

After 3.5 years the product should be completely dissolved.

+1
After 3.5 years the product should be completely dissolved. The fullness could be attributed to different variables. 

Schedule an appointment with an experienced injector. If it is determined the fullness is product, you can try to dissolve it with hyaluronidase injections.


Toronto Plastic Surgeon
5.0 out of 5 stars 143 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.